# SDR SWIA201128917

- Difficulty date: December 14, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 24,331 hours, 20,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE COMING ON & OFF.  (FLT 6306)  CLEANED CONNECTORS AT JB12.
